# SDR ASOA201701111044

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670334169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOORBEAM CORRODED BETWEEN FS 578-680.5. FLOORBEAM LBL9 BETWEEN FS 571.50-685.50 REQUIRES REPLACEMENT, CORROSION BEYOND REPAIR. MULTIPLE HEAVY DEEP PITTING. REMOVED FLOORBEAM IAW SRM 53-31-43-101-001-A02 COMPLIED WITH EC/TC REO 670-53-00-486 REV A DATED 01/06/2017. COMPLIED WITH SNEO 670-34081-501. COMPLIED WITH SPECIFIC EO 700-53-0389.
